MathSciNet Relay Station
MathSciNet bibliographic data
MR2078536 (2005e:60119) 60H10 (35J15)
Krylov, N. V. On weak uniqueness for some diffusions with discontinuous coefficients. Stochastic Process. Appl. 113 (2004), no. 1, 37–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement